# SDR GTIA2019012603111

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 44,988 hours, 20,761 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR DETECTED DURING DESCENT THRU 12000. PACK 2 WAS TURNED OFF. LANDED UNPRESSURZED-PERFORMED W/O 123300 TI2100-1706 DATA COLLECTION OF INSPECTION RESULTS OF AIRCRAFT AFTER SUSPECTED ODOR OCCURRENCE. R/R RECIRCULATION FILTER AS PER AMM 21-21-41. ACCOMPLISHED PACK BURNOUT AS PER AMM 21-00-00-615-003-A AND TSM 05-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME.
